# SDR HNAA2013010701149

- Difficulty date: January 7, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,873 hours, 65,391 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Gauge
- Part number: 82820236001
- Condition: Erratic
- Location: Fuel Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FUEL TEMP GAUGE IS ERRATIC.  REPLACED GAUGE.  DID NOT FIX.  REINSTALLED ORIGINAL GAUGE. R & R NR 1 ENGINE FUEL TEMP BULB IAW AMM 71-00-02.  RAN ACFT.  OPS CHECKED GOOD AT THIS TIME.  OK FOR SERVICE.
